advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Illinois, USA:

I am a senior citizen, have had type 2 diabetes for about three years, and the skin on my lower legs is shiny. What causes this?

Answer:

The skin may shine because it has experienced changes. These may include the collection of fluid underneath the surface of the skin, a thinning of the layer of skin under the surface, or a change in the composition of the skin. Please share this question with your physician to see if a specific cause can be identified.

JTL

DTQ-20020421132727
Original posting 10 May 2002
Posted to Complications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.